EconPapers    
Economics at your fingertips  
 

Existence of Solution for Nonlinear Elliptic Equations with Unbounded Coefficients and ð ¿ 1 Data

Hicham Redwane

International Journal of Mathematics and Mathematical Sciences, 2009, vol. 2009, 1-18

Abstract:

An existence result of a renormalized solution for a class of nonlinear elliptic equations is established. The diffusion functions ð ‘Ž ( ð ‘¥ , ð ‘¢ , ∇ ð ‘¢ ) may not be in ( ð ¿ 1 l o c ( Ω ) ) ð ‘ for a finite value of the unknown and the data belong to ð ¿ 1 ( Ω ) .

Date: 2009
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2009/219586.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2009/219586.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:219586

DOI: 10.1155/2009/219586

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:219586